Ask an expert
Question

27 Mar 2007

prolonged period
At the beginning of my last period i started taking Nordette, as advised my by local clinic. It has been eleven days and every now and then i bleed a bit!! is this the pill's fault or should i go see a doctor?
my boyfriend also recently got a yeast infection from me. i dont have the itchy symptoms but i am using Canesten while he is using his cream so that we don't infect each other... we have been naughty without a condom, but we always put the condom on before he ejaculates.

so is the bleeding a result of all this or just the pill, seeing as this the first time i have ever taken birthcontrol pills....?

thanks for your time, hope you reply soon!!
Answer 411 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The bleeding could be due to the thrush or the Pill. In either event, I would suggest that you wait and see what happens over the next week or two.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote